# SDR HALA2017060700143

- Difficulty date: June 7, 2017
- Submitted: June 7, 2017
- Operation: Air carrier
- Aircraft: N370HA
- Make and model: Airbus A330-243
- Aircraft serial: 1422
- Aircraft time: 175,948 hours, 2,848 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Condition: Not Reported
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU NO START (APU AUTO SHUTDOWN). REMOVED AND REPLACED BOTH APU IGN PLUG PER AMM 49-41-41. GND REPORT OK. SYS TEST OK. OK FOR SVC.
